# SDR SWAA2013090319796

- Difficulty date: August 22, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 76,701 hours, 61,326 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 65C31843
- Condition: Misrouted
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE CABLE MISROUTED.  R&R CABLE IAW DRAWING & MT.
